# SDR UF6A971228

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 2565 · Escape Slide
- Part: Escape Slide
- Part number: 2077001
- Condition: Failed
- Location: Pax Door
- Part time: 6,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - UNSATISFACTORY FUNCTIONAL TEST OF THE ESCAPE SLIDE BATTERY PACK.  MAINTENANCE REMOVED AND REPLACED THE FORWARD PASSENGER DOOR ESCAPE SLIDE.  (M)
